I'm 19 years old. My boyfriend and I had sex, I wasn't fertile. only when we were done he saw the condom broke. within 12 hours I got the morning after pill, got no symptoms like nausea or anything but 6 days later I started bleeding? what could this be, I really don't want to get pregnant. pleaaaasee help me. Im freaking out here.
The bleeding is a side effect and nothing to worry about. You period will be delayed a bit too. If your using those trackers as birth control. don't. They are just an educated guess. They work on a average that isn't average, only 30% of women are average and we don't even ovulate the same time each month.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 May 2015 • 1 answer
Updated 22 Sep 2018 • 4 answers
Updated 5 Jul 2016 • 3 answers
Updated 1 Oct 2017 • 1 answer
Updated 4 days ago • 2 answers